# SDR DALA2021030501271

- Difficulty date: December 4, 2017
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Retaining Clip
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING D18470-22207 REV. C AT FS 620 BETWEEN S-3R AND S-4R, MTC FOUND AN EXISTING INSULATION RETAINING STUD HOLE IN THE LOCATION WHERE THE TEE CLIP EXTRUSION (P/N: P31839-001) IS TO BE INSTALLED TO THE FRAME AND MOUNTED TO THE #6 RH INTERCOSTAL. C/W ERA 563980-14.
